MathSciNet Relay Station
MathSciNet bibliographic data
MR1657735 (2000e:11018) 11B75 (11B65 11P99)
Ewell, John A. New representations of Ramanujan's tau function. Proc. Amer. Math. Soc. 128 (2000), no. 3, 723–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement